# SDR DXTA2011111104783

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK509
- Aircraft time: 1,842 hours, 1,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT CRUISE ALTITUDE, CREW DETECTED A BURNING ODOR IN THE ACFT.  ODOR WAS GREATER TOWARDS REAR OF ACFT.  ODOR DISSIPATED DURING DESCENT. ON GROUND, COULD ONLY DETECT A VERY FAINT ODOR REMAINING IN THE LOWER LOUVERS ADJACENT TO THE LAV MIRROR.  RAN ACFT AT HIGH POWER WITH BLEED AIR AND WING ANTI-ICE ON.  NO BURNING ODOR NOTED.
